Skip to Content

Acetaminophen - what if after u take it u feel ur pain gets worse?

Responses (2)

kaismama 1 May 2013

Then you need something stronger.

mrs sisco 1 May 2013

I just have this really bad pain on my right side that radiates into my lower back I took medical school in I referred back to my books but can't figure out what it could be

DzooBaby 1 May 2013

It could be a number of things depending where on your right side the pain originates. It could be kidney related, it could be bowel related, it could be an ovary, it could be gall bladder. You need a good exam by a physician to narrow it down.

mrs sisco 6 May 2013

I have a medical degree so that's what I thought so I read books again then went back to dr they can't find nothing but kidney stones so I told him thats what it is but they refuse to remove them

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions